An extreme point characterization of random strategy-proof social choice functions: The two alternative case
Jérémy Picot and
Arunava Sen
Economics Letters, 2012, vol. 115, issue 1, 49-52
Abstract:
We show that every strategy-proof random social choice function is a convex combination of strategy-proof deterministic social choice functions in a two-alternative voting model. This completely characterizes all strategy-proof random social choice functions in this setting.
Keywords: Strategy-proofness; Random social choice functions; Extreme point characterization (search for similar items in EconPapers)
JEL-codes: D70 D82 (search for similar items in EconPapers)
Date: 2012
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (9)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165176511004599
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:115:y:2012:i:1:p:49-52
DOI: 10.1016/j.econlet.2011.11.008
Access Statistics for this article
Economics Letters is currently edited by Economics Letters Editorial Office
More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().